| Model Number |
MMT-523LNAB |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Obstruction of Flow (2423); Battery Problem (2885); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had shadow in the screen had to roll it to see the number somewhat angle it.The customer¿s blood glucose was unknown.Customer stated that insulin pump had diminished battery life and change once every week.The customer stated that the insulin pump had few no delivery errors and battery cap indentation was getting worn out.The device will not be returned for analysis.